# SDR VNAA2020080499912

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15382
- Aircraft time: 11,069 hours, 10,018 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK, LH SIDE, VERTICAL STAB, DRAG ANGLE, AFT.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE AFT DRAG ANGLE, IAW CRJ900 SRM 51-40-11-001-001-A01.
